# SDR IPXA2020061256435

- Difficulty date: May 21, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29314
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING L/E RIB IS CRACKED AT STA XOS= 584.891.  REPAIRED CRACKED RT WING L/E RIB AT STA XOS= 584.891 IAW SRM 57-00-00 REPAIR GENERAL FIGURE 204. (MAJOR)
